# SDR CA060118003

- Difficulty date: January 17, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 516 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Clamp
- Part number: 1050765
- Condition: Failed
- Location: Magneto Coil
- Component: Magneto, Cont, BL6006163
- Component part number: BL6006163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MAGNETO COIL CLAMP FAILED.
